# SDR 2017F00003

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: General aviation
- Filed by: Alaskan Aircraft Engines, repair station CY4R119M
- System (JASC): 7414 · Magneto/Distributor
- Component: Magneto, Bendix
- Component part number: BL3492901
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NEWLY PURCHASED FACTORY REBUILT MAGNETO. FOUND FOLLOWING DISCREPANCIES, DISTRIBUTOR GEAR THRUST WASHERS INSTALLED INCORRECTLY, STEEL WASHER (PN 10-391309 WAS INSTALL FIRST AND PLASTIC WASHER (PN 10-391309) INSTALLED LAST, INSTALLED WASHERS IN CORRECT ORDER AND REASSEMBLED.
